# SDR 95UAL900167

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7269U
- Make and model: Boeing 727222
- Aircraft serial: 21416
- Engine: Pwa JT8D15
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Failed
- Location: Lwr Aft Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOWER AFT BODY HEAT LIGHT ILLUMINATED ON CLIMBOUT.  LIGHT OUT WITH NR 1 THROTTLE AT IDLE AND LEFT PACK OFF.  LEFT DUCT PRESSURE SHOWS 10 PSI.  FOUND KEEL BEAM LOOP RESISTANCE OUT OF LIMITS.  REPLACED KEEL BEAM LOOP AND TESTED PER MM, TESTED NORMAL.
